# SDR MYWA980002

- Difficulty date: February 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N887MA
- Make and model: Boeing 727225
- Aircraft serial: 21857
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1102833
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, FOUND FORWARD ENTRANCE EMERGENCY EXIT LIGHT AT BOTTOM RT SIDE INOP.  FOUND CONNECTION UNDER LIGHT DIRTY, CLEANED AND REINSTALLED.  OPS CHECK GOOD 33-30-10.  (M)
